# SDR FDEA202405220718

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 10,524 hours, 5,032 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Lt Nr 3 Slat
- Component: Slat, Boeing
- Component part number: 114T4103417G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #3 SLAT TRALING EDGE WEDGE TOP SURFACE HAS A (3.5 INCH) DENT AT WING STATION   750. REPAIRED LH WING L/E # 3 SLAT TRAINLING EDGE WEDGE AT WS OSS 750 IN REF TO 767 SRM 57-  43-02-2R, PG 1-2 DETAIL I & III, FIG.201 SHEETS 1 & 2, AND 767 SRM 51-70-10-2R. THIS IS A MAJOR   REPAIR.
